# SDR FDEA201811280209

- Difficulty date: November 28, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70082
- Condition: Out Of Alignment
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ SPAR CAP BARREL NUT BOLT HOLE IS MISALIGNED. REPAIRED PER EA 8-5510-T0343409 "HORIZONTAL STABILIZER- RT UPPER REAR SPAR   REPAIR"
